MAUDE Adverse Event Report: ARTHREX INC. 2.4 X 30MM VAL SCREW, TI; PLATE, FIXATION, BONE

ARTHREX INC. 2.4 X 30MM VAL SCREW, TI; PLATE, FIXATION, BONE
Catalog Number AR-8724V-30
Health Effect - Clinical Code Pain (1994)
Date of Event 08/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is one of three submissions from the same case.The others are (b)(4).Lot number was not provided so device history record review cannot be performed.At this time, it cannot be determined how the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Additional information has been requested but not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was originally reported that the screws began to change angle after being implanted.Follow-up investigation: it was reported that the patient underwent distal radius repair on (b)(6) 2017.On (b)(6) 2017 the patient was experiencing pain and displacement.The volar distal radius plate along with all the screws were removed on (b)(6) 2017.The issue was found during routine follow up with x-rays.No arthrex devices were implanted during revision surgery.

Brand Name
2.4 X 30MM VAL SCREW, TI
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6864205
Report Number1220246-2017-00334
Device Sequence Number10937672
Product Code HRS
UDI-Device Identifier00888867045675
UDI-Public00888867045675
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-8724V-30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2017
Initial Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;